# SDR DL72S011688

- Difficulty date: October 18, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 56,616 hours, 37,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: R1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK 5/16 IN CRACK FUSELAGE SKIN R-1 DOOR LOWER AFT CUTOUT.                                            REPAIRED PER ERA 381969-14 AND EO 4-58974-3AD.
